# SDR AU990457

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 351650519
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FLAP SKIN CRACKED IN THE AREA UNDER THE FLAP ACTUATOR ATTACHMENT BRACKET.   RIB P/N 35165050-84 LOCATED BELOW THE CRACKED AREA OF THE SKIN WAS ALSO CRACKED.
